Posted by Ted (188.8.131.52) on June 07, 2000 at 01:27:27:
In Reply to: some good news, and some bad (damn, I thought they were going away) posted by tamlas on June 07, 2000 at 01:08:33:
Both physically and personally. I noticed that you said that you can't take any medication other then narcotics. Have you tried Oxegyn? Also, there is a brochure and Newsletter on the OUCH website that you can use to show your doctor, boss, and/or family that might help them to understand better what you're going through (and, as far as your doctor is concerned, depending upon how much he is aware of CH, some more information on them).
You have an interesting sense of timing, since you mentioned that we might not remember you. I was just going through my personal filing cabinet on AOL and came across your name as someone I sent mail to back in January. I couldn't open the mail, so I don't know what I said to you. But I think it's a pretty cool coincidence that I just ran across that and you showed back up on the board. Welcome back. I hope that things pick up for you.
Post a Followup